# SDR AWXA200400694

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347220924500
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION (PITTING) WAS FOUND ON THE Y-1292 BEAM AT FR66. MAINTENANCE REMOVED AND REPLACED Y-1292 BEAM SECTION FR 64-67 IAW A320 SRM 51-42-11 PG 5,6,7.
